# SDR AALA20140410016

- Difficulty date: April 8, 2014
- Submitted: April 11, 2014
- Operation: Air carrier
- Aircraft: N783AN
- Make and model: Boeing 777223
- Aircraft serial: 30004
- Aircraft time: 58,943 hours, 7,080 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

SEAT 32G ESCAPE PATH LIGHT INOPERATIVE.  REPLACED LAMP FOR SEAT 32G ESCAPE PATH LIGHT, OPERATIONS CHECKED NORMAL.
